# SDR 95FDEA00460

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR 22L, BS 1030.  CUT OUT DAMAGED AREA FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS NET WITH SEAL AND INSTALLED FASTENERS, ALL WORK DONE IN ACCORDANCE WITH FEDEX SRM 53-10-3 AT BS 1030 STR 22L.  MFG P/N M377459, BAC1498132, M424422.
